# SDR U2RA478DHN026

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 53,174 hours, 22,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 284N1038196
- Condition: Severed
- Location: Bs 422
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E FLOOR SUPPORT "U" - CHANNEL CRACKED (SEVERED) AT BS 422, RBL 30. CRACK LENGTH APPROX 2.25 INCHES LONG.
